# SDR SWAA2019061833890

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 61,282 hours, 35,877 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: EM91795
- Part serial: 80819267
- Condition: Faulty
- Location: Parking
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED,  ANTISKID INOP LIGHT ILLUMINATED IN FLIGHT. / R&R PARK BRAKE PER AMM.
